Woah there, it looks like your browser is out of date.

To get the best experience, please update your browser.

FIRST AID ONLY I431 Ibuprofen,200mg, PK250

FIRST AID ONLY I431 Ibuprofen,200mg, PK250

BY FIRST AID ONLY

Product Description

Comparable to Advil and Motrin our ibuprofen tablets offer temporary relief of minor aches and pains associated with the common cold headache toothache muscle aches backache menstrual cramps and arthritis. Also reduces fever. Active ingredient: Ibuprofen 200 mg see more...

Top Questions No one has asked a question yet! Be the first!

FIRST AID ONLY I431 Ibuprofen,200mg, PK250
FIRST AID ONLY I431 Ibuprofen,200mg, PK250
Reviews (0)
Q&A (0)
Buy on Jet.com
REVIEWS
Be the first to review this item!

Start your review of FIRST AID ONLY I431 Ibuprofen,200mg, PK250!

How would you rate this product?
Did you forget to choose a rating for your review?
Q & A

Looking for
your answer?

Be the First to Ask a Question

JOIN NOW to gain access to over 25 million product reviews, free full size samples, and the latest product news.

Sign up now

JOIN NOW to gain access to over 25 million product reviews, free full size samples, and the latest product news.

Sign up now

JOIN NOW to gain access to over 25 million product reviews, free full size samples, and the latest product news.

Sign up now

JOIN NOW to gain access to over 25 million product reviews, free full size samples, and the latest product news.

Join now

JOIN NOW to gain access to over 25 million product reviews, free full size samples, and the latest product news.

Join now

JOIN NOW to gain access to over 25 million product reviews, free full size samples, and the latest product news.

Join now

JOIN NOW to gain access to over 25 million product reviews, free full size samples, and the latest product news.

Sign up now

JOIN NOW to gain access to over 25 million product reviews, free full size samples, and the latest product news.

Sign up now

Sign up to join our community!